Acetaminophen vs. Bupropion hydrochloride: side effect and effectiveness comparison - a phase IV clinical study
We compare the side effects and drug effectiveness of Acetaminophen and Bupropion hydrochloride. The phase IV clinical study is created by eHealthMe based on reports (from sources including the FDA) of 577,775 people who take Acetaminophen and Bupropion hydrochloride, and is updated regularly. You can use the study as a second opinion to make health care decisions.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
577,775 people who take Acetaminophen and Bupropion hydrochloride are studied.
What is Acetaminophen?
Acetaminophen has active ingredients of acetaminophen. It is often used in pain. eHealthMe is studying from 107,933 Acetaminophen users for its effectiveness, alternative drugs and more.
What is Bupropion hydrochloride?
Bupropion hydrochloride has active ingredients of bupropion hydrochloride. It is often used in depression. eHealthMe is studying from 16,349 Bupropion hydrochloride users for its effectiveness, alternative drugs and more.
Number of reports submitted per year:
Drugs being compared in this study:
- Bupropion Hydrochloride (bupropion hydrochloride)
- Acetaminophen (acetaminophen)
Most common side effects of the drugs, overall:
Most common side effects of the drugs, in long term (1+ years) use:
- not at all: 5.52 %
- somewhat: 28.06 %
- moderate: 39.37 %
- high: 21.92 %
- very high: 5.13 %
- not at all: 3.49 %
- somewhat: 20.89 %
- moderate: 37.37 %
- high: 29.6 %
- very high: 8.66 %
Want to compare Acetaminophen with Bupropion hydrochloride?Personalize this study to your gender and age (0-99+).
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Alternative drugs to, pros and cons of:
- Acetaminophen (106,007 reports)
- Bupropion hydrochloride (13,438 reports)
Common Acetaminophen side effects:
- Fatigue (feeling of tiredness): 8,113 reports
- Pain: 7,841 reports
- Fever: 7,294 reports
- Breathing difficulty: 6,130 reports
- Rashes (redness): 6,095 reports
- Nausea and vomiting: 6,050 reports
- Drug ineffective: 5,877 reports
- Headache (pain in head): 5,613 reports
- Joint pain: 5,595 reports
Browse all side effects of Acetaminophen:a b c d e f g h i j k l m n o p q r s t u v w x y z
Common Bupropion hydrochloride side effects:
- Drug ineffective: 1,723 reports
- Depression: 1,490 reports
- Headache (pain in head): 1,005 reports
- Fatigue (feeling of tiredness): 995 reports
- Stress and anxiety: 907 reports
Browse all side effects of Bupropion hydrochloride:a b c d e f g h i j k l m n o p q r s t u v w x y z
How the study uses the data?
The study is based on acetaminophen and bupropion hydrochloride (the active ingredients of Acetaminophen and Bupropion hydrochloride, respectively). Other drugs that have the same active ingredients (e.g. generic drugs or brand names) are also considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Zofran Odt and Aricept drug interaction - 16 seconds ago
- Proleukin and Eczema - 23 seconds ago
- Proleukin and Dermatitis - Atopic - 23 seconds ago
- Ofloxacin and Denavir drug interaction - 25 seconds ago
- Desyrel and Myocardial Rupture - 33 seconds ago
- Viberzi and Fever - 37 seconds ago
- Cyclophosphamide and Carbocaine drug interaction - 51 seconds ago
- Apriso and Itching - a minute ago
- Yohimbine and Aortic Arteriosclerosis - a minute ago
- Demadex vs. Potassium Chloride - a minute ago